# SDR HNAA0600049

- Difficulty date: May 30, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 51,200 hours, 58,177 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND WHEN SELECTED.  CREW PERFORMED ALTERNATE EXTENSION AND ALL GEAR EXTENDED NORMALLY.  AN EMERGENCY WAS DECLARED.  THE LANDING GEAR SELECTOR VALVE WAS REPLACED.
